Alert archive / Oklahoma / River Flood Warnings in 2013

River Flood Warning 4, NWS Tulsa, OK

April 18, 2013Okmulgee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 18, 2013, 8:37 AM CDT for Okmulgee County, Oklahoma. It took effect at Apr 19, 2013, 5:00 AM CDT. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Apr 18, 2013, 8:37 AM CDT (13:37 UTC)
In effect from
Apr 19, 2013, 5:00 AM CDT
Expired
Apr 22, 2013, 1:25 AM CDT
In force
68 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Okmulgee County, OK

The radar

The Tulsa radar (KINX), 74 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Deep Fork River near Beggs (BGSO2). The gauge peaked at 15.15 ft at Apr 18, 2013, 1:00 PM CDT.

actionminormoderate102004/1804/1904/2004/2104/2204/23
Action stage
18 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07243500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WGUS44 KTSA 181337
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
837 AM CDT THU APR 18 2013


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 
 
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. 
  
OKC111-182137-
/O.NEW.KTSA.FL.W.0004.130419T1000Z-130422T0625Z/
/BGSO2.1.ER.130419T1000Z.130420T1200Z.130422T0025Z.NO/
837 AM CDT THU APR 18 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DEEP FORK RIVER NEAR BEGGS.
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  815 AM THURSDAY THE STAGE WAS 11.88 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE DEEP FORK RIVER NEAR BEGGS IS EXPECTED TO RISE ABOVE
  FLOOD STAGE EARLY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 21.0 
  FEET BY SATURDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD
  STAGE SUNDAY EVENING.
* IMPACT...AT 21.0 FEET...WIDESPREAD FLOODING OF AGRICULTURAL LANDS 
  OCCURS.  COUNTY ROADS SOUTH OF BEGGS BECOME IMPASSABLE INCLUDING 
  WEBSTER ROAD.  SOME COUNTY ROADS NORTHWEST OF OKMULGEE ARE COVERED 
  BY WATER.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
3 follow-up statements
674 
WGUS84 KTSA 181850
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 PM CDT THU APR 18 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. 
  
OKC111-190250-
/O.EXT.KTSA.FL.W.0004.130419T0456Z-130422T0738Z/
/BGSO2.1.ER.130419T0456Z.130420T1200Z.130422T0138Z.NO/
150 PM CDT THU APR 18 2013

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* FROM THIS EVENING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  115 PM THURSDAY THE STAGE WAS 15.01 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE DEEP FORK RIVER NEAR BEGGS IS EXPECTED TO RISE ABOVE
  FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 21.0 FEET BY 
  SATURDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  SUNDAY EVENING.
* IMPACT...AT 21.0 FEET...WIDESPREAD FLOODING OF AGRICULTURAL LANDS 
  OCCURS.  COUNTY ROADS SOUTH OF BEGGS BECOME IMPASSABLE INCLUDING 
  WEBSTER ROAD.  SOME COUNTY ROADS NORTHWEST OF OKMULGEE ARE COVERED 
  BY WATER.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
449 
WGUS84 KTSA 190155
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT THU APR 18 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. 
  
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-190955-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-130419T2119Z/
/WTTO2.2.ER.130419T0217Z.130419T0600Z.130419T1519Z.NO/
855 PM CDT THU APR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM THURSDAY THE STAGE WAS 11.15 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE TONIGHT AND CREST OVERNIGHT NEAR 18.3 FEET. THE RIVER
  IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.   FARMLANDS AND PERMANENT CAMPGROUNDS ARE 
  AFFECTED.  SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-190955-
/O.EXT.KTSA.FL.W.0005.130419T0148Z-130420T2341Z/
/TALO2.1.ER.130418T2242Z.130420T0600Z.130420T1741Z.NO/
855 PM CDT THU APR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM THURSDAY THE STAGE WAS 11.69 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING 
  AND CREST NEAR 13.8 FEET FRIDAY NIGHT. THE RIVER IS EXPECTED TO 
  FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE.  EXTREME TURBULENCE 
  MAKES THE RIVER TOO HAZARDOUS FOR FLOATING.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

OKC111-190955-
/O.EXT.KTSA.FL.W.0004.130421T1140Z-130422T0243Z/
/BGSO2.1.ER.130421T1140Z.130421T1800Z.130421T2043Z.NO/
855 PM CDT THU APR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* FROM SUNDAY MORNING TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  815 PM THURSDAY THE STAGE WAS 14.62 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE DEEP FORK RIVER NEAR BEGGS IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE SUNDAY MORNING AND CREST NEAR 18.5 FEET 
  BY EARLY SUNDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATER SUNDAY AFTERNOON.
* IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  WEBSTER
  ROAD NORTH OF THE GAGE SITE IS IMPASSABLE.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
910 
WGUS84 KTSA 190704
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 AM CDT FRI APR 19 2013


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. 
  
OKC111-190734-
/O.CAN.KTSA.FL.W.0004.000000T0000Z-130422T0243Z/
/BGSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
204 AM CDT FRI APR 19 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* AT  115 AM FRIDAY THE STAGE WAS 14.04 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE DEEP FORK RIVER NEAR BEGGS WILL CREST BELOW FLOOD 
  STAGE AT 17.2 FEET EARLY SUNDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING OCCURS.  WEBSTER ROAD
  NORTH OF THE GAGE SITE MAY NOT BE PASSABLE.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:25 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 18, 6:25 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
625 AM CDT THU APR 18 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

MVFR CIGS AND GUSTY W-NW SFC WINDS WILL PREVAIL ACROSS THE OK TAF
SITES TODAY...WITH EVENTUAL VFR CONDITIONS EXPECTED AFTER 20Z.
AR TAF SITES WILL SEE A BRIEF PERIOD OF VFR CIGS AHEAD OF THE COLD
FRONT...CIGS WILL LOWER TO MVFR CATEGORIES ONCE FROPA OCCURS THIS
MORNING. TSRA WILL ALSO CONTINUE FOR THE EARLY PORTION OF THE TAF
PERIOD ALONG AND JUST AHEAD OF THE BOUNDARY. GUSTY W-NW SFC WINDS
WILL ALSO DEVELOP LATER THIS MORNING AS THE FRONT MOVES FURTHER
EAST. MVFR CIGS LIFT TO VFR CATEGORIES AND DISSIPATE IN THE 06Z-
09Z TIME FRAME. SFC WINDS WILL ALSO LESSEN AT ALL TAF SITES
OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 418 AM CDT THU APR 18 2013/

DISCUSSION...
COLD FRONT IS ON THE MOVE AT THIS TIME AND SHOULD EXIT THE
FORECAST AREA BY MID MORNING. A LINE OF SHOWERS AND THUNDERSTORMS
JUST AHEAD OF THE FRONT POSES THE GREATEST SEVERE WEATHER THREAT
AND WILL KEEP THE TORNADO WATCH GOING IN ADVANCE OF THIS LINE. A
FEW SCATTERED SHOWERS AND STORMS ARE ALSO OCCURRING BEHIND THE
FRONT BUT ANY SEVERE WEATHER THREAT WITH THESE STORMS IS MINIMAL.

PRECIPITATION WILL BE COMING TO AN END TODAY AND AN UNSEASONABLY
COLD NIGHT WILL FOLLOW TONIGHT AS SKIES AT LEAST PARTIALLY CLEAR.
THE WIND WILL STAY UP SOME WHICH MAY PREVENT A SIGNIFICANT
FREEZE...BUT MANY PLACES WILL STILL SEE LOWS NEAR THE FREEZING
MARK. WILL LET THE DAY SHIFT TAKE A BETTER LOOK TO DECIDE IF
FREEZE HEADLINES ARE NEEDED TONIGHT.

A WARMING TREND WILL TAKE PLACE FRIDAY THROUGH MONDAY BEFORE
ANOTHER STRONG COLD FRONT MOVES THROUGH THE AREA LATE MONDAY NIGHT
OR TUESDAY MORNING. SHOWER AND THUNDERSTORM CHANCES WILL ACCOMPANY
THIS FRONT...AND UNSEASONABLY COLD TEMPERATURES WILL ONCE AGAIN
FOLLOW IN ITS WAKE.

STAYED CLOSE TO GUIDANCE TEMPERATURES EXCEPT FOR A FEW ADJUSTMENTS
TO HIGHS TODAY IN THE EAST BASED ON FRONTAL TIMING BEFORE OR
AFTER THE 13Z START OF THE VERIFICATION PERIOD.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067.

AR...NONE.
&&

AVIATION...23
Hazardous weather outlook, Apr 18, 7:44 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
744 AM CDT THU APR 18 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-190045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
744 AM CDT THU APR 18 2013

..SEVERE WEATHER RISK DIMINISHING...AREAL FLOODING TO CONTINUE THIS
MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
	RISK...VERY LIMITED.
	AREA...NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA..NORTHWEST AND WEST CENTRAL ARKANSAS
        ONSET...ONGOING.

AREAL FLOODING.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA... EASTERN OKLAHOMA AND NORTHWEST OKLAHOMA.
	ONSET...ONGOING....BUT WILL DIMINISH THIS MORNING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS.
        ONSET...ONGOING

DISCUSSION...
LIMITED SEVERE STORMS CHANCES WILL REMAIN ALONG THE FRONT CURRENTLY SITUATED
ACROSS NORTHWEST ARKANSAS. LARGE HAIL...DAMAGING WINDS AND AN
ISOLATED TORNADO RISK WILL BE MAINTAINED FOR LOCATIONS AHEAD OF
THE FRONT. DESPITE THE HEAVIEST RAINFALL TAPERING OFF...AREAS THAT
EXPERIENCED FLOODING PROBLEMS OVERNIGHT WILL CONTINUE TO SEE
ONGOING AREAL FLOODING THIS MORNING AS RUNOFF IN AFFECTED AREAS
PERSISTS.

RAIN WILL END AS THE DAY PROGRESSES AND MUCH COLDER AIR WILL FILTER
INTO THE REGION. MUCH OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS WILL BE SUBJECTED TO FREEZING TEMPERATURES FRIDAY MORNING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER MAY BE REQUIRED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
COLD OVERNIGHT LOWS ARE EXPECTED AGAIN SATURDAY MORNING PRIOR
TO A NOTICEABLE WEEKEND WARM UP. THUNDERSTORM CHANCES WILL RETURN
BY EARLY NEXT WEEK AS A STRONG SURFACE FRONT WILL BE POISED TO
MOVE ACROSS THE REGION ON TUESDAY...AND WILL LIKELY MARK THE
BEGINNING OF ANOTHER PERIOD OF WELL BELOW NORMAL TEMPERATURES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 18, 7:11 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
711 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 SE PORTER             35.85N 95.50W
04/18/2013  M3.85 INCH       WAGONER            OK   CO-OP OBSERVER

&&

AEJ
Local storm report, Apr 18, 7:41 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
741 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       LANGLEY                 36.46N 95.05W
04/18/2013  E3.00 INCH       MAYES              OK   AMATEUR RADIO

            LOW WATER CROSSINGS FLOODED.

&&

AEJ
Local storm report, Apr 18, 7:52 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      MAZIE                   36.11N 95.36W
04/18/2013                   MAYES              OK   EMERGENCY MNGR

            HIGHWAY 69 TEMPORARILY CLOSED DUE TO HIGH WATER.

0500 AM     FLASH FLOOD      4 NE SALINA             36.33N 95.10W
04/18/2013                   MAYES              OK   EMERGENCY MNGR

            HIGHWAY 82 FLOODED AND IMPASSABLE BETWEEN SALINA AND
            SPAVINAW. LOCATION APPROXIMATE.

0730 AM     FLOOD            LANGLEY                 36.46N 95.05W
04/18/2013                   MAYES              OK   AMATEUR RADIO

            WATER OVER ROAD. 2.75 TO 2.99 INCHES OF RAIN.

&&

SAA
Local storm report, Apr 18, 7:59 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
759 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLOOD            ROGERS                  36.33N 94.12W
04/18/2013                   BENTON             AR   FIRE DEPT/RESCUE

            RAINBOW ROAD AND STONEY BROOK ROAD. WATER RESCUES AT THIS
            TIME. REPORT RECEIVED VIA SOCIAL MEDIA.

&&

SAA
Local storm report, Apr 18, 8:18 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     FLOOD            5 E MAZIE               36.11N 95.27W
04/18/2013                   MAYES              OK   PUBLIC

            TRUCK STUCK IN WATER OVER ROAD. SOCIAL MEDIA REPORT.

&&

SAA
Local storm report, Apr 18, 8:31 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HEAVY RAIN       PEA RIDGE               36.45N 94.11W
04/18/2013  M4.58 INCH       BENTON             AR   CO-OP OBSERVER

0820 AM     HEAVY RAIN       4 SSE BRISTOW           35.78N 96.36W
04/18/2013  M4.12 INCH       CREEK              OK   CO-OP OBSERVER

0820 AM     HEAVY RAIN       WEST SILOAM SPRINGS     36.18N 94.57W
04/18/2013  M4.06 INCH       DELAWARE           OK   CO-OP OBSERVER

0820 AM     HEAVY RAIN       1 NW BENTONVILLE        36.38N 94.22W
04/18/2013  M4.00 INCH       BENTON             AR   CO-OP OBSERVER

0820 AM     HEAVY RAIN       2 E HASKELL             35.82N 95.64W
04/18/2013  M4.99 INCH       WAGONER            OK   CO-OP OBSERVER

0820 AM     HEAVY RAIN       6 ESE KANSAS            36.17N 94.70W
04/18/2013  M4.66 INCH       DELAWARE           OK   CO-OP OBSERVER

0820 AM     HEAVY RAIN       4 S LOCUST GROVE        36.14N 95.17W
04/18/2013  M4.67 INCH       MAYES              OK   CO-OP OBSERVER

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:22 PM CDTSpecial Weather StatementTSADelaware53 min
Apr 17, 8:42 PM CDTSpecial Weather StatementTSADelaware33 min
Apr 17, 9:02 PM CDTSpecial Weather StatementTSAPawnee43 min
Apr 17, 9:38 PM CDTSpecial Weather StatementTSACreek, Osage, Washington52 min
Apr 17, 10:09 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa51 min
Apr 17, 10:35 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington55 min
Apr 17, 10:46 PM CDTSpecial Weather StatementTSACraig, Nowata44 min
Apr 17, 11:00 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa60 min
Apr 17, 11:12 PM CDTTornado WarningTSACreek, Okmulgee33 min
Apr 17, 11:44 PM CDTTornado WarningTSACreek, Okmulgee, Rogers, Tulsa, Wagoner31 min
Apr 17, 11:53 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner52 min
Apr 18, 12:17 AM CDTFlash Flood WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more4 hr
Apr 18, 12:17 AM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner28 min
Apr 18, 12:38 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 2 more67 min
Apr 18, 12:46 AM CDTTornado WarningTSADelaware, Mayes29 min
Apr 18, 1:00 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes, Muskogee, Ottawa and 2 more4 hr
Apr 18, 1:16 AM CDTTornado WarningTSADelaware, Mayes, Ottawa44 min
Apr 18, 1:53 AM CDTTornado WarningTSAAdair, Cherokee, Delaware37 min
Apr 18, 2:19 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware56 min
Apr 18, 2:39 AM CDTTornado WarningTSAAdair, Cherokee, Delaware51 min
Apr 18, 2:46 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Wagoner44 min
Apr 18, 3:11 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner64 min
Apr 18, 3:16 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Ottawa4 hr
Apr 18, 4:28 AM CDTAreal Flood WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner14 hr
Apr 18, 4:55 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner14 hr
Apr 18, 7:15 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware12 hr
Apr 18, 8:23 AM CDTRiver Flood WarningTSACherokee, Delaware8 hr
Apr 18, 9:08 AM CDTRiver Flood WarningTSACherokee48 hr
Apr 18, 11:58 AM CDTRiver Flood WarningTSAAdair30 hr
Apr 18, 3:30 PM CDTFreeze WarningTSACraig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more17 hr

Nearby

River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.